| Model Number |
KC-2204R |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/21/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
Event or Problem Description
The complaint involved a patient who underwent a knee revision surgery on (b)(6) 2020.The original surgery is unknown.The revision surgery occurred because of tibial loosening.During the revision, the tibia insert, tibial baseplate, patella and retaining bolt were removed and revised.